# SDR AALA202011119018

- Difficulty date: November 9, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 33,078 hours, 13,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF FUSELAGE SKIN AT STA 917 BETWEEN STR 21L AND STR 22L, MEASURING L=4.0 IN, W=6.0 IN, D=0.032 IN.  ACCOMPLISHED PERMANENT REINFORCING DOUBLER/TRIPLER REPAIR, IAW SRM 51-10-02 AND EA309614.
